# SDR HALA201004200166

- Difficulty date: April 6, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 78,354 hours, 14,209 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO HOLD AFT WALL CURTAIN LOWER ATTACH ANGLE CORRODED AT 4 LOCATIONS AROUND SNAP STUDS STN 742.  REPLACEMENT ATTACHMENT ANGLE FABRICATED AND INSTALLED  - PN 453T1742-10.
